CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Finite-Time Synchronization of Impulsive Dynamical Networks With Strong Nonlinearity 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 8, 页码: 3550-3561
Authors:  Zhu, Shuaibing;  Zhou, Jin;  Lu, Jinhu;  Lu, Jun-An
Favorite  |  View/Download:60/0  |  Submit date:2021/10/26
Synchronization  Symmetric matrices  Nonlinear systems  Couplings  Robustness  Linearization techniques  Finite-time synchronization (FTS)  impulsive network  local synchronization  nonlinearity  
A novel method for analyzing the stability of periodic solution of impulsive state feedback model 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2016, 卷号: 273, 页码: 425-434
Authors:  Sun, Mingjing;  Liu, Yinli;  Liu, Sujuan;  Hu, Zuoliang;  Chen, Lansun
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Autonomous systems with impulses  Periodic solution  Poincare map  Monotone of successor function  Stability  
Dynamical analysis on a single population model with state-dependent impulsively unilateral diffusion between two patches 期刊论文
Advances in Difference Equations, 2012, 卷号: 2012, 期号: 1
Authors:  Jiao,Jianjun;  Chen,Lansun;  Cai,Shaohong
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
single population  state-dependent impulses  unilateral diffusion  patchy environment  
具拟线性扩散系数的脉冲中立型抛物系统的(强)振动性 期刊论文
振动与冲击, 2011, 卷号: 30.0, 期号: 008, 页码: 183-186
Authors:  罗李平;  俞元洪
Favorite  |  View/Download:44/0  |  Submit date:2021/01/14
拟线性扩散系数  脉冲  中立型  抛物偏微分系统  (强)振动  
The dynamics of an impulsive delay predator-prey model with variable coefficients 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 198, 期号: 1, 页码: 361-374
Authors:  Meng, Xin-zhu;  Chen, Lan-Sun;  Li, Qing-xue
Favorite  |  View/Download:45/0  |  Submit date:2018/07/30
permanence  impulsive effects  predator-prey model  time delays  global attractivity  periodic solution  
Modeling of the prevention and control of forest pest 期刊论文
JOURNAL OF BIOLOGICAL SYSTEMS, 2007, 卷号: 15, 期号: 4, 页码: 539-550
Authors:  Xu, Weijian;  Chen, Shidong;  Chen, Lansun
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
impulses  logistic equation  boundary value problem  forest pests  
Oscillation of second order self-conjugate differential equation with impulses 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 197, 期号: 1, 页码: 78-88
Authors:  Li, Qiaoluan;  Liang, Haiyan;  Zhang, Zhenguo;  Yu, Yuanhong
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
self-conjugate differential equation  impulses  oscillation  
Stability analysis for systems with impulse effects 期刊论文
INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 9, 页码: 1715-1729
Authors:  Shen, Jianhua;  Jing, Zhujun
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
hybrid dynamical systems  lyapunov stability  systems with impulses  
Existence of wavefronts and impulses to FitzHugh-Nagumo equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2004, 卷号: 57, 期号: 5-6, 页码: 667-676
Authors:  Gao, WL;  Wang, JH
Favorite  |  View/Download:30/0  |  Submit date:2018/07/30
FitzHugh-Nagumo equations  travelling wave solutions  
Generic oscillations of delay differential system with impulses 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2003, 卷号: 45, 期号: 4-5, 页码: 615-622
Authors:  Duan, YR;  Tian, P;  Zhang, WP;  Feng, W
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
generic oscillation  impulsive delay differential system